# SDR SWAA2017080115396

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,331 hours, 8,069 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BETWEEN BS 500A TO BS 500B, STR 25L.  R&R SHEAR TIE IAW SRM & EA.
